# SDR DALA2016090906504

- Difficulty date: September 7, 2016
- Submitted: September 11, 2016
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 46,203 hours, 5,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EPSU BATTERIES DISCHARGED.   REPLACED EPSU BATTERIES IAW AMM 33-51.
